MathSciNet Relay Station
MathSciNet bibliographic data
MR1308013 (95k:57030) 57R15 (53C15)
Hadjar, Amine Sur les structures de contact régulières en dimension trois. (French) [On three-dimensional regular contact structures] Trans. Amer. Math. Soc. 347 (1995), no. 7, 2473–2480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement